# SDR DALA2025041502954

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 65,676 hours, 34,641 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 DISC: ROW 12 DEF PAX OXYGEN MASK PANEL OPEN. MASK WERE NOT ACTIVATED. C/A: REINSTALLED O2 MASK PER A319 AMM 35-21. (LP: 7188452)
